# SDR 04FDEA03335

- Difficulty date: December 2, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 41,939 hours, 9,657 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

1 HOUR INTO FLIGHT, THE LEVEL 2 ALERT FUEL QTY/USED CHK CAME ON.  CHECKED   FUEL ON BOARD, SHOWED 4,300 NR DIFFERENCE.  SHORTLY AFTER, THE ALERT WENT AWAY.  PRIOR THE LAT FUEL UNBAL LEVEL TWO ALERT HAD COME ON TWICE DURING FIRST HOUR OF FLIGHT.  CALCULATED FOB AND COMPARED TO INDICATED FUEL ON BOARD AND DURING FLIGHT.  UNRELIABLE QTY AND POSSIBLE FUEL LEAK.  DIVERTED TO EWR.  ON POST FLIGHT INSPECTION, FOUND NO VISIBLE EVIDENCE OF FUEL LEAK.  INTERROGATED FQBU FOR FAULTS NR 3 TANK SHOWING NR 15 T/U SHOWING "CAP OUT" AND "OPEN PROBE" FAULTS.   R-T-S OF FSC, ALL PASSED.  RELEASED FOR SERVICE PER MEL: TANK NR 3 FUEL TANK SYNOPTIC QTY DISPLAY, INOP.
